# SDR SWAA2021082510156

- Difficulty date: July 15, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 679-701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF NO. 1 ANTENNA FASTENER HOLES HAVE CORRROSION - BS679-BS701; RBL1-RBL9; WL308.5 / REPAIRED SKIN UNDER ADF ANTENNA BS679-701 RBL1-RBL9 IAW EA 20-153-01236 REV IR AND ER 20-02930 REV IR.
